@article{(Open Science Index):https://publications.waset.org/pdf/358,
	  title     = {On the Approximate Solution of a Nonlinear Singular Integral Equation},
	  author    = {Nizami Mustafa and  C. Ardil},
	  country	= {},
	  institution	= {},
	  abstract     = {In this study, the existence and uniqueness of the solution of a nonlinear singular integral equation that is defined on a region in the complex plane is proven and a method is given for finding the solution.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {6},
	  number    = {10},
	  year      = {2012},
	  pages     = {1437 - 1443},
	  ee        = {https://publications.waset.org/pdf/358},
	  url   	= {https://publications.waset.org/vol/70},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 70, 2012},
	}